Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 149, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 17, 2024, 5:51 PM EDT for Carbon County, Monroe County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2024, 5:51 PM EDT (21:51 UTC)
- Expired
- Jul 17, 2024, 6:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carbon County, PA, Monroe County, PA
The radar
The Binghamton radar (KBGM), 129 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 12:58 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -236 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
198
WUUS51 KPHI 172151
SVRPHI
PAC025-089-172245-
/O.NEW.KPHI.SV.W.0149.240717T2151Z-240717T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
551 PM EDT Wed Jul 17 2024
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northeastern Carbon County in northeastern Pennsylvania...
Monroe County in northeastern Pennsylvania...
* Until 645 PM EDT.
* At 551 PM EDT, a severe thunderstorm was located over Bear Creek
Village, or 9 miles southeast of Wilkes-Barre, moving east at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to
roofs, siding, trees, and power lines is possible.
* Locations impacted include...
Mount Pocono, East Stroudsburg, Tobyhanna, Henryville, Pocono
Pines, Pocono Raceway, Lake Harmony, Skytop, Tannersville,
Mountainhome, Alpine Mountain, Long Pond, Arrowhead Lake, Reeders,
Analomink, Canadensis, Scotrun, Blakeslee, Echo Lake, and Paradise
Valley.
This includes the following highways...
Northeast Extension between mile markers 90 and 97.
Interstate 80 in Pennsylvania between mile markers 278 and 306, and
between mile markers 313 and 314.
Interstate 380 in Pennsylvania between mile markers 0 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
&&
LAT...LON 4115 7515 4114 7509 4111 7505 4103 7505
4099 7513 4103 7576 4108 7577 4113 7569
4112 7564 4123 7554 4122 7551 4123 7551
4125 7513
TIME...MOT...LOC 2151Z 265DEG 31KT 4117 7573
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann3 follow-up statements
620
WWUS51 KPHI 172207
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
607 PM EDT Wed Jul 17 2024
PAC025-089-172245-
/O.CON.KPHI.SV.W.0149.000000T0000Z-240717T2245Z/
Carbon PA-Monroe PA-
607 PM EDT Wed Jul 17 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN CARBON AND MONROE COUNTIES...
At 606 PM EDT, a severe thunderstorm was located over Arrowhead Lake,
or 9 miles west of Mount Pocono, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Mount Pocono, East Stroudsburg, Tobyhanna, Henryville, Pocono Pines,
Pocono Raceway, Lake Harmony, Skytop, Tannersville, Mountainhome,
Alpine Mountain, Long Pond, Arrowhead Lake, Reeders, Analomink,
Canadensis, Scotrun, Blakeslee, Echo Lake, and Paradise Valley.
This includes the following highways...
Interstate 80 in Pennsylvania between mile markers 283 and 306, and
between mile markers 313 and 314.
Interstate 380 in Pennsylvania between mile markers 0 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
&&
LAT...LON 4115 7515 4114 7509 4111 7505 4103 7505
4099 7513 4101 7548 4106 7564 4111 7572
4113 7569 4112 7564 4123 7554 4122 7551
4123 7551 4125 7513
TIME...MOT...LOC 2206Z 264DEG 31KT 4117 7553
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann632
WWUS51 KPHI 172224
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
624 PM EDT Wed Jul 17 2024
PAC025-172233-
/O.CAN.KPHI.SV.W.0149.000000T0000Z-240717T2245Z/
Carbon PA-
624 PM EDT Wed Jul 17 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARBON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled. A
Severe Thunderstorm Warning remains in effect for southwest Carbon
County until 7:15 PM EDT.
A Severe Thunderstorm Watch remains in effect until 8:00 PM EDT for
northwestern New Jersey...and northeastern Pennsylvania.
LAT...LON 4115 7515 4114 7509 4111 7505 4103 7505
4099 7513 4100 7537 4118 7558 4123 7554
4122 7551 4123 7551 4125 7513
TIME...MOT...LOC 2223Z 265DEG 31KT 4117 7534
$$
PAC089-172245-
/O.CON.KPHI.SV.W.0149.000000T0000Z-240717T2245Z/
Monroe PA-
624 PM EDT Wed Jul 17 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN MONROE COUNTY...
At 623 PM EDT, a severe thunderstorm was located near Mount Pocono,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Mount Pocono, East Stroudsburg, Tobyhanna, Reeders, Henryville,
Pocono Pines, Analomink, Skytop, Tannersville, Mountainhome,
Canadensis, Alpine Mountain, Scotrun, Echo Lake, Paradise Valley,
Gouldsboro State Park, Stroudsburg, Cresco, Arlington Heights, and
Shawnee.
This includes the following highways...
Interstate 80 in Pennsylvania between mile markers 295 and 306, and
between mile markers 313 and 314.
Interstate 380 in Pennsylvania between mile markers 0 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4115 7515 4114 7509 4111 7505 4103 7505
4099 7513 4100 7537 4118 7558 4123 7554
4122 7551 4123 7551 4125 7513
TIME...MOT...LOC 2223Z 265DEG 31KT 4117 7534
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann169
WWUS51 KPHI 172237
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
637 PM EDT Wed Jul 17 2024
PAC089-172245-
/O.CON.KPHI.SV.W.0149.000000T0000Z-240717T2245Z/
Monroe PA-
637 PM EDT Wed Jul 17 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN MONROE COUNTY...
At 637 PM EDT, a severe thunderstorm was located over Alpine
Mountain, or 8 miles east of Mount Pocono, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Mount Pocono, East Stroudsburg, Henryville, Analomink, Skytop,
Mountainhome, Canadensis, Alpine Mountain, Echo Lake, Paradise
Valley, Stroudsburg, Cresco, Arlington Heights, Shawnee, and
Marshalls Creek.
This includes Interstate 80 in Pennsylvania between mile markers 312
and 314.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4115 7515 4114 7509 4111 7505 4103 7505
4099 7513 4099 7521 4113 7536 4124 7532
4125 7513
TIME...MOT...LOC 2237Z 267DEG 30KT 4114 7520
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 4:32 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 17, 4:32 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
432 PM EDT Wed Jul 17 2024
.SYNOPSIS...
A strong cold front will cross the Middle Atlantic region
tonight. It will be followed by high pressure for the end of the
week and into the weekend. Another upper system and surface
front will arrive by early next week.
&&
.NEAR TERM /THROUGH THURSDAY/...
Convection is ongoing across eastern PA and into northwestern
NJ. Damaging winds have already been reported with some of these
severe thunderstorms with more expected on the way. A Severe
Thunderstorm Watch remains in effect for the northern half of
our coverage area. A new Severe Thunderstorm Watch has been
issued for extreme southern NJ and the Delmarva.
Latest mesoanalysis shows SBCAPE values have recovered with
widespread 2000-3000+ J/kg this afternoon, providing ample fuel
for convection to erupt across the region through the rest of
today and into tonight. Sufficient deep layer shear (25-30kts)
and steep lapse rates will also support rapidly developing
updrafts and severe storms. PWAT values over 2 inches across the
region will support heavy downpours leading to localized flash
flooding. The first round of storms will mainly impact the I-95
corridor and points N&W through this evening before the front
shifts ESE and brings another round of numerous to widespread
storms across southern NJ and the Delmarva through late tonight.
Storms should eventually give way to just some residual showers
before tapering off from northwest to southeast overnight as the
cold front shifts further offshore. Behind the front, light NW
winds and temperatures falling into the upper 60s to low 70s.
Some patchy fog will be possible as well.
The cold front should fully cross through the region by
Thursday morning but will begin to slow down as it passes to our
south and east. So while, the northern half of the area will
begin to see some clearing, the southern half of the area
(especially near the coast), will see cloud cover linger
throughout the day. Isolated to scattered showers and storms may
hang up along the southern Jersey shore and southern Delmarva
in the afternoon. On the bright side, this cold front will knock
down temps and humidity with highs mainly in the mid 80s.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
Front will continue slowly sliding southeastward away from the
area Thursday night. A few showers or thunderstorms may linger
in the evening across southern Delaware but it should clear out
after midnight. Lows will be in the considerably more
comfortable 60s for most of the area.
Friday looks like the most pleasant day of the forecast as
Canadian high pressure briefly builds southward into the area.
Dew points will be down into the upper 50s and lower 60s with
highs only in the mid to upper 80s with mostly sunny skies and
light winds.
High pressure starts to push eastward with a lee-side trough
developing on Saturday. With winds turning back to the south,
dew points will start to creep back up. The increased moisture
plus lee side trough combined with a weak upper disturbance
working in from the southwest may be enough to bring some
scattered showers and isolated thunderstorms by afternoon,
especially west and southwest of Philly. Further north and east,
dry conditions should prevail. While dew points will be back
solidly into the 60s, highs should remain mostly in the upper
80s, so still considerably more comfortable than recent days,
but not quite as nice as Friday.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
The stalled front to our south will gradually creep back
northward as we head into the middle of next week. Combined with
passing upper disturbances, this should result in a general
turn towards cloudier, more showery weather, with lower temps by
mid week.
At first however, Sunday should be similar to Saturday, with
some spotty convection possible mainly west and southwest of
Philly. Dew points keep creeping up, but temps remain in the
upper 80s overall.
By Monday the increased moisture is more apparent, as dews
start to approach 70 and the front starts to push back north.
This should result in a slightly better chance of convection,
but again, not huge. Still mainly upper 80s for highs.
Tuesday and Wednesday are when conditions turn wetter, with the
front pushing back into the area with clouds and scattered
showers/t- storms becoming common. This will cause cooler temps
as well, with highs down into the mid 80s, but dew points rising
into the low-mid 70s. Will need to monitor for any locally
heavy rain risks given high moisture and slow moving front in
the vicinity, but overall this looks like a beneficial change in
the weather.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas...
Rest of this afternoon...Thunderstorms in the afternoon and
into the evening could result in sub-VFR conditions beginning by
as early as around 18-20z for ABE and RDG but mainly after 21z
for the I-95 TAF sites and points south/east. TSRA coverage will
become more numerous and widespread towards the end of the
afternoon. Winds mainly out of the southwest around 10 kts.
Strong, gusty winds possible in and around any thunderstorms.
Moderate confidence.
Tonight...Sub-VFR conditions likely with numerous to widespread
thunderstorms. Some storms may be severe with locally damaging
winds. Storms should move out after 04-06Z but sub VFR cigs
likely in their wake from fog and low stratus. Winds southwest
around 10 knots early this evening veering to northwest 5 to 10
knots overnight. Moderate confidence.
Thursday...Some lingering sub VFR cigs early in the morning with
a few lingering showers possible at MIV and ACY. Some afternoon
showers and storms possible for ACY. Otherwise VFR. NW winds
around 5 to 10 knots. Moderate confidence.
Outlook...
Thursday night thru Friday night...VFR with no significant
weather.
Saturday through Monday...mostly VFR with a slight chance of
showers and thunderstorms, mainly in the afternoon and evening
hours.
&&
.MARINE...
Small Craft Advisory in effect through Thursday morning for all
coastal waters with SSW winds 20 knots gusting up to 25 knots
with seas around 5 feet. There will also be some storms moving
over the waters that could bring locally stronger winds
potentially gusting over 40 knots.
By Thursday, winds/seas should be sub SCA but there still could
be some lingering showers and storms over the waters.
Outlook...
Thursday night through Monday...Conditions will generally be
below Small Craft Advisory criteria. Wind gusts of 15 kt or less
with wave heights of 4 feet or less. Slight chance showers and
thunderstorms, mainly in the afternoon and evening hours.
Rip currents...
For Thursday, winds will turn more offshore out of the west to
northwest and decrease to around 10 mph. Wave heights will
mainly be around 1-2 feet in Delaware and 2-3 feet in New
Jersey with a 7-8 second period. As the winds should be weaker
and directed offshore across the region, the risk for the
development of dangerous and life threatening rip currents is
forecast to be LOW at the DE beaches and MODERATE at the NJ
shore on Thursday.
For Friday, winds will become northeasterly but remain around
10 mph. Wave heights will mainly remain around 1-2 feet in
Delaware and 2-3 feet in New Jersey with a 7-8 second period.
Therefore, the risk for the development of dangerous and life
threatening rip currents is forecast to be LOW at the DE beaches
and MODERATE at the NJ shore on Friday.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 8 PM EDT this evening for
PAZ060>062-070-071-101>106.
Heat Advisory until 8 PM EDT this evening for PAZ054-055.
NJ...Excessive Heat Warning until 8 PM EDT this evening for
NJZ007>010-012-013-015>023-027.
Heat Advisory until 8 PM EDT this evening for NJZ001-014.
Air Quality Alert until 11 PM EDT this evening for NJZ012>015-
017>019.
DE...Excessive Heat Warning until 8 PM EDT this evening for
DEZ001>003.
Heat Advisory until 8 PM EDT this evening for DEZ004.
MD...Excessive Heat Warning until 8 PM EDT this evening for MDZ012-
015-019-020.
MARINE...Small Craft Advisory until 8 AM EDT Thursday for ANZ450>455.
&&
SYNOPSIS...RCM
NEAR TERM...MJL
SHORT TERM...RCM
LONG TERM...RCM
AVIATION...MJL/RCM
MARINE...MJL/RCMIn the hours before
Local storm report, Jul 17, 3:42 PM EDT, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
342 PM EDT Wed Jul 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM Tstm Wnd Dmg 1 ENE East Brandywine T 40.04N 75.75W
07/17/2024 Chester PA Trained Spotter
Photos of large limbs and a few trees down
near Corner Ketch Rd and Rolling Glenn Lane.
Time estimated.
&&
DeSilvaLocal storm report, Jul 17, 3:51 PM EDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
351 PM EDT Wed Jul 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM Tstm Wnd Dmg Chester Springs 40.10N 75.62W
07/17/2024 Chester PA Trained Spotter
Multiple reports of large trees down all
around Chester Springs area. Time estimated
from radar.
&&
DeSilvaLocal storm report, Jul 17, 4:15 PM EDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
415 PM EDT Wed Jul 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Tstm Wnd Dmg Trooper 40.15N 75.40W
07/17/2024 Montgomery PA Emergency Mngr
Large tree split off about half way up and
blocking the roadway. This occurred at South
Midland and Oakdale Avenues in Lower
Providence Township. Time estimated from
radar.
&&
GorseLocal storm report, Jul 17, 4:26 PM EDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
426 PM EDT Wed Jul 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM Tstm Wnd Dmg 1 WNW Chesterbrook 40.09N 75.48W
07/17/2024 Chester PA Trained Spotter
Received photos of a large tree that fell
down on backyard deck with multiple other
trees down on roads. Time estimated.
&&
DeSilvaLocal storm report, Jul 17, 4:42 PM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
442 PM EDT Wed Jul 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM Tstm Wnd Gst Burlington Bristol Brid 40.08N 74.87W
07/17/2024 M47 MPH Bucks PA Mesonet
Burlington, PA (NOS-PORTS).
&&
DeSilvaLocal storm report, Jul 17, 5:12 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
512 PM EDT Wed Jul 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Tstm Wnd Dmg 2 WNW Sandyston Twp 41.23N 74.85W
07/17/2024 Sussex NJ Trained Spotter
Received a photo of trees down laying across
Old Mine Rd between Peters Valley and CR560.
Time estimated.
&&
DeSilvaThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:05 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 70 min |
| Jul 16, 8:13 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 62 min |
| Jul 16, 8:23 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Delaware, Montgomery, Philadelphia | 67 min |
| Jul 16, 9:04 PM EDT | Severe Thunderstorm Warning | PHI | Delaware | 56 min |
| Jul 17, 2:16 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 59 min |
| Jul 17, 3:05 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 39 min |
| Jul 17, 6:18 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe | 57 min |
| Jul 17, 6:40 PM EDT | Severe Thunderstorm Warning | PHI | Monroe, Northampton | 65 min |
| Jul 17, 7:06 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 54 min |
| Jul 17, 7:18 PM EDT | Flash Flood Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 2 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.